MAUDE Adverse Event Report: TIDI PRODUCTS LLC NURSE CALL CABLE; MONITOR, BED PATIENT

TIDI PRODUCTS LLC NURSE CALL CABLE; MONITOR, BED PATIENT
Model Number 8282
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Death
Additional Manufacturer Narrative
H3: product was returned and evaluated.The reported issue of the unit not sounding was not confirmed.Visual findings did not observe any damage to the unit.Evaluation of the returned product found the unit to be functioning according to manufacturing specifications and passed all functional testing.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states to reduce the risk of serious injury or death, test the alarm and sensor for proper operation prior to putting in service with a patient, and each time before leaving the patient unattended.If the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor or the sensor belt is unfastened.Warnings states do not allow batteries to deplete while in the alarm.Change batteries immediately when seeing the low battery led flash red.Depleted batteries may leak and corrode, causing damage to the electronics and reliability.If the alarm low battery led is flashing red or the alarm does not power up, the batteries are depleted and must be removed.Do not leave depleted (dead) batteries in the alarm to avoid corrosion.Facility reported no fall or injury associated with the event.The patient was transferred to hospice following the incident and subsequently passed away; however, the death was reported as consistent with the patient¿s underlying medical condition and noncompliance with care and was not attributed to the device or the reported event (alarm not sounding and picc line removal).All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
On 5/13/2026, a complaint was reported that a patient was found out of a chair after ambulating to the bathroom and had removed a picc line, resulting in fluid exposure.The patient was also attempting to insert dentures.The posey alarm was active (green light on) but did not alert when the patient exited the chair.Staff confirmed the alarm remained active despite the event.The patient was later transferred to hospice and subsequently passed away.

Brand Name
NURSE CALL CABLE
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key25443138
Report Number2182318-2026-00065
Device Sequence Number20317979
Product Code KMI
UDI-Device Identifier10190676002044
UDI-Public10190676002044
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8282
Device Catalogue Number8282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age75 YR
Patient SexFemale
Patient Weight91 KG